Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 88, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Aug 9, 2011, 12:36 PM CDT for Richland County, North Dakota. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2011, 12:36 PM CDT (17:36 UTC)
- Expired
- Aug 13, 2011, 9:12 AM CDT
- In force
- 4 days
- Issued by
- NWS Grand Forks, ND
- Flood severity
- Minor
County Richland County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 143 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wild Rice River (ND) near Abercrombie (ABRN8). The gauge peaked at 10.40 ft at Aug 10, 2011, 9:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05053000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
382
WGUS43 KFGF 091736
FLWFGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1236 PM CDT TUE AUG 9 2011
...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
* FLOODING IS ONGOING ON THE WILD RICE RIVER (ND) AT
ABERCROMBIE AFFECTING RICHLAND COUNTY...
.FLOODING CONTINUES AT ABERCROMBIE ON THE WILD RICE RIVER. THIS IS A REISSUANCE OF THE WARNING DUE TO A SOFTWARE PROBLEM THAT HAD THE
PREVIOUS WARNING INCORRECTLY EXPIRING EARLY THIS MORNING.
A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION
WILL BE ISSUED SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND, DON'T DROWN...
- DON'T TRAVEL THROUGH FLOODED AREAS!
- PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE
AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.
- PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER
LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.
FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION
ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS
&&
NDC077-091836-
/O.NEW.KFGF.FL.W.0088.110809T1736Z-110815T0000Z/
/ABRN8.1.ER.000000T0000Z.110812T0600Z.110814T1200Z.NO/
1236 PM CDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A
* FLOOD WARNING FOR
THE WILD RICE RIVER (ND) AT ABERCROMBIE.
* UNTIL SUNDAY EVENING.
* AT 12:15 PM TUESDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR
FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MID-MORNING.
$$6 follow-up statements
464 WGUS83 KFGF 091737 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1237 PM CDT TUE AUG 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY .THE WILD RICE RIVER WILL RISE TO NEAR 10.8 FEET SOMETIME EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MID-MORNING. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && NDC077-110537- /O.CON.KFGF.FL.W.0088.000000T0000Z-110815T0000Z/ /ABRN8.1.ER.000000T0000Z.110812T0600Z.110814T1200Z.NO/ 1237 PM CDT TUE AUG 9 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:15 PM TUESDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.8 FEET SOMETIME EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 10.0 FEET, MINOR FLOOD STAGE. LOW BANK OVERFLOWS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 08/10 08/11 08/12 08/13 08/14 08/15 08/16 WILD RICE RIVER ABERCROMBIE 10.4 10.6 10.8 10.5 10.0 9.5 8.9 $$
094 WGUS83 KFGF 101544 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1044 AM CDT WED AUG 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY THE SHEYENNE RIVER NEAR KINDRED AFFECTING CASS AND RICHLAND COUNTIES THE SHEYENNE RIVER AT WEST FARGO DIVERSION AFFECTING CASS COUNTY .THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-120344- /O.CON.KFGF.FL.W.0045.000000T0000Z-000000T0000Z/ /FGON8.2.ER.110616T0618Z.110806T0930Z.000000T0000Z.NO/ 1044 AM CDT WED AUG 10 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM WEDNESDAY THE STAGE WAS 22.1 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 21.5 FEET BY THURSDAY MID-MORNING. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 08/11 08/12 08/13 08/14 08/15 08/16 08/17 RED RIVER FARGO 21.5 20.9 20.3 20.0 19.8 19.5 19.2 $$ NDC077-120343- /O.CON.KFGF.FL.W.0088.000000T0000Z-110815T0000Z/ /ABRN8.1.ER.000000T0000Z.110812T0600Z.110814T1200Z.NO/ 1044 AM CDT WED AUG 10 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM WEDNESDAY THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 4 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 10.8 FEET SOMETIME EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 10.0 FEET, MINOR FLOOD STAGE. LOW BANK OVERFLOWS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 08/11 08/12 08/13 08/14 08/15 08/16 08/17 WILD RICE RIVER ABERCROMBIE 10.7 10.8 10.5 10.0 9.5 8.9 8.5 $$ NDC017-077-120343- /O.CON.KFGF.FL.W.0081.000000T0000Z-000000T0000Z/ /KNDN8.1.ER.110801T0952Z.110813T1800Z.000000T0000Z.NO/ 1044 AM CDT WED AUG 10 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER NEAR KINDRED. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 18.2 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.1 FEET SOMETIME SATURDAY EARLY AFTERNOON THEN BEGIN FALLING. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 08/11 08/12 08/13 08/14 08/15 08/16 08/17 SHEYENNE RIVER KINDRED 18.5 18.9 19.0 19.1 19.0 18.7 18.3 $$ NDC017-120343- /O.CON.KFGF.FL.W.0082.000000T0000Z-000000T0000Z/ /WFON8.1.ER.110801T1252Z.110813T1200Z.000000T0000Z.NO/ 1044 AM CDT WED AUG 10 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER AT WEST FARGO DIVERSION. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM WEDNESDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.1 FEET SOMETIME SATURDAY MID-MORNING THEN BEGIN FALLING. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 08/11 08/12 08/13 08/14 08/15 08/16 08/17 SHEYENNE RIVER WEST FARGO DIVER 18.7 18.9 19.1 19.1 19.1 19.1 19.0 $$
085 WGUS83 KFGF 111509 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1009 AM CDT THU AUG 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... THIS IS A EXTENSION TO THE CURRENT WARNINGS FOR... THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY THE SHEYENNE RIVER AT WEST FARGO DIVERSION AFFECTING CASS COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THE SHEYENNE RIVER NEAR KINDRED AFFECTING CASS AND RICHLAND COUNTIES . THE SHEYENNE RIVER IS STILL GETTING RID OF THE MOST RECENT SLUG OF RAINWATER AND WILL SEE SLIGHT RISES IN THEIR RIVER LEVELS DOWNSTREAM OF VALLEY CITY, THE WILD RICE RIVER AT ABERCROMBIE AND THE RED RIVER AT FARGO ARE ON A SLOW RECESSIONAL DECLINE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-130309- /O.CON.KFGF.FL.W.0045.000000T0000Z-000000T0000Z/ /FGON8.2.ER.110616T0618Z.110806T0930Z.000000T0000Z.NO/ 1009 AM CDT THU AUG 11 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 21.5 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.9 FEET BY FRIDAY MID-MORNING. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 20.6 FEET, FARGO...NORTH BROADWAY BRIDGE IS CLOSED. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 08/12 08/13 08/14 08/15 08/16 08/17 08/18 RED RIVER FARGO 20.9 20.3 20.0 19.8 19.5 19.2 18.9 $$ NDC077-130308- /O.EXT.KFGF.FL.W.0088.000000T0000Z-110814T0600Z/ /ABRN8.1.ER.000000T0000Z.110811T0500Z.110813T0000Z.NO/ 1009 AM CDT THU AUG 11 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 10.0 FEET, MINOR FLOOD STAGE. LOW BANK OVERFLOWS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 08/12 08/13 08/14 08/15 08/16 08/17 08/18 WILD RICE RIVER ABERCROMBIE 10.2 9.8 9.2 8.7 8.3 7.8 7.4 $$ NDC017-077-130308- /O.CON.KFGF.FL.W.0081.000000T0000Z-000000T0000Z/ /KNDN8.1.ER.110801T0952Z.110813T1200Z.000000T0000Z.NO/ 1009 AM CDT THU AUG 11 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER NEAR KINDRED. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 18.9 FEET SOMETIME SATURDAY MID-MORNING THEN BEGIN FALLING. * IMPACT STATEMENT(S) - AT 18.0 FEET, PROPOSED MODERATE FLOOD STAGE.PORTIONS OF 55TH ST ARE UNDERWATER && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 08/12 08/13 08/14 08/15 08/16 08/17 08/18 SHEYENNE RIVER KINDRED 18.7 18.9 18.8 18.7 18.4 17.9 17.4 $$ NDC017-130308- /O.EXT.KFGF.FL.W.0082.000000T0000Z-110819T0900Z/ /WFON8.1.ER.110801T1252Z.110814T1800Z.110818T0300Z.NO/ 1009 AM CDT THU AUG 11 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER AT WEST FARGO DIVERSION. * UNTIL FRIDAY AUGUST 19...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.1 FEET SOMETIME SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY NIGHT. * IMPACT STATEMENT(S) - AT 20.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 08/12 08/13 08/14 08/15 08/16 08/17 08/18 SHEYENNE RIVER WEST FARGO DIVER 18.8 18.9 19.0 19.1 18.8 18.4 17.7 $$
348 WGUS83 KFGF 121600 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1100 AM CDT FRI AUG 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... THIS IS A EXTENSION TO THE CURRENT WARNINGS FOR... THE SHEYENNE RIVER AT WEST FARGO DIVERSION AFFECTING CASS COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY THE SHEYENNE RIVER NEAR KINDRED AFFECTING CASS AND RICHLAND COUNTIES .THE SHEYENNE RIVER IS STILL GETTING RID OF THE MOST RECENT RAINFALL AND WILL SEE SLIGHT RISES IN RIVER LEVELS DOWNSTREAM OF VALLEY CITY...THIS IS ATTRIBUTABLE TO ISOLATED STORMS THAT OCCURRED YESTERDAY AND PAST RAINFALL. THE WILD RICE RIVER AT ABERCROMBIE AND THE RED RIVER AT FARGO ARE ON A SLOW RECESSIONAL DECLINE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-140400- /O.CON.KFGF.FL.W.0045.000000T0000Z-000000T0000Z/ /FGON8.2.ER.110616T0618Z.110806T0930Z.000000T0000Z.NO/ 1100 AM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM FRIDAY THE STAGE WAS 20.9 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT - AT 20.6 FEET, FARGO...NORTH BROADWAY BRIDGE IS CLOSED. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 RED RIVER FARGO 20.6 20.2 19.8 19.5 19.1 18.8 18.5 $$ NDC077-140359- /O.CON.KFGF.FL.W.0088.000000T0000Z-110814T0600Z/ /ABRN8.1.ER.000000T0000Z.110811T0500Z.110813T0000Z.NO/ 1100 AM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM FRIDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 10.0 FEET, MINOR FLOOD STAGE. LOW BANK OVERFLOWS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 WILD RICE RIVER ABERCROMBIE 9.7 9.2 8.7 8.2 7.8 7.3 6.9 $$ NDC017-077-140359- /O.CON.KFGF.FL.W.0081.000000T0000Z-000000T0000Z/ /KNDN8.1.ER.110801T0952Z.110813T0600Z.000000T0000Z.NO/ 1100 AM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER NEAR KINDRED. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 18.8 FEET SOMETIME EARLY SATURDAY MORNING THEN BEGIN FALLING. * IMPACT STATEMENT(S) - AT 18.0 FEET, PROPOSED MODERATE FLOOD STAGE. PORTIONS OF 55TH ST ARE UNDERWATER && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 SHEYENNE RIVER KINDRED 18.8 18.7 18.5 18.3 18.1 17.9 17.6 $$ NDC017-140359- /O.EXT.KFGF.FL.W.0082.000000T0000Z-000000T0000Z/ /WFON8.1.ER.110801T1252Z.110814T1200Z.000000T0000Z.NO/ 1100 AM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER AT WEST FARGO DIVERSION. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM FRIDAY THE STAGE WAS 18.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.3 FEET SOMETIME SUNDAY MID-MORNING THEN BEGIN FALLING. * IMPACT STATEMENT - AT 20.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 SHEYENNE RIVER WEST FARGO DIVER 19.1 19.3 19.3 19.1 19.0 18.8 18.5 $$
032 WGUS83 KFGF 130210 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 910 PM CDT FRI AUG 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THE SHEYENNE RIVER NEAR KINDRED AFFECTING CASS AND RICHLAND COUNTIES THE SHEYENNE RIVER AT WEST FARGO DIVERSION AFFECTING CASS COUNTY .THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-141410- /O.CON.KFGF.FL.W.0045.000000T0000Z-000000T0000Z/ /FGON8.2.ER.110616T0618Z.110806T0930Z.000000T0000Z.NO/ 910 PM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM FRIDAY THE STAGE WAS 20.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.2 FEET BY SUNDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 20.6 FEET, FARGO...NORTH BROADWAY BRIDGE IS CLOSED. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 RED RIVER FARGO 20.4 20.0 19.7 19.3 18.9 18.6 18.3 $$ NDC077-141200- /O.EXT.KFGF.FL.W.0088.000000T0000Z-110814T1200Z/ /ABRN8.1.ER.000000T0000Z.110811T0500Z.110813T0600Z.NO/ 910 PM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM FRIDAY THE STAGE WAS 10.1 FEET. * MINOR FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT STATEMENT(S) - AT 10.0 FEET, MINOR FLOOD STAGE. LOW BANK OVERFLOWS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 WILD RICE RIVER ABERCROMBIE 9.6 8.9 8.3 7.7 7.2 6.7 6.2 $$ NDC017-077-141409- /O.CON.KFGF.FL.W.0081.000000T0000Z-000000T0000Z/ /KNDN8.1.ER.110801T0952Z.110813T1800Z.000000T0000Z.NO/ 910 PM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER NEAR KINDRED. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 18.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.0 FEET SOMETIME SATURDAY EARLY AFTERNOON THEN BEGIN FALLING. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 SHEYENNE RIVER KINDRED 19.0 18.9 18.8 18.6 18.6 18.5 18.5 $$ NDC017-141409- /O.CON.KFGF.FL.W.0082.000000T0000Z-000000T0000Z/ /WFON8.1.ER.110801T1252Z.110815T1200Z.000000T0000Z.NO/ 910 PM CDT FRI AUG 12 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER AT WEST FARGO DIVERSION. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM FRIDAY THE STAGE WAS 18.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.4 FEET SOMETIME MONDAY MID-MORNING THEN BEGIN FALLING. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/13 08/14 08/15 08/16 08/17 08/18 08/19 SHEYENNE RIVER WEST FARGO DIVER 19.1 19.3 19.4 19.4 19.3 19.2 19.2 $$
979 WGUS83 KFGF 131412 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 912 AM CDT SAT AUG 13 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... THIS IS A CANCELLATION FLOOD STATEMENT FOR THE CURRENT WARNINGS FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE AFFECTING RICHLAND COUNTY .DRIER WEATHER HAS ALLOWED RIVER LEVELS ON THE WILD RICE RIVER TO RECEDE BELOW FLOOD STAGE. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && NDC077-131442- /O.CAN.KFGF.FL.W.0088.000000T0000Z-110814T1200Z/ /ABRN8.1.ER.000000T0000Z.110811T0500Z.110813T0645Z.NO/ 912 AM CDT SAT AUG 13 2011 THE FLOOD WARNING IS CANCELLED FOR THE WILD RICE RIVER (ND) AT ABERCROMBIE. * AT 8:15 AM SATURDAY THE STAGE WAS 9.9 FEET. * FELL BELOW FLOOD STAGE AT 1:45 AM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.2 FEET BY SUNDAY MID-MORNING. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 10.0 FEET, MINOR FLOOD STAGE. LOW BANK OVERFLOWS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 08/14 08/15 08/16 08/17 08/18 08/19 08/20 WILD RICE RIVER ABERCROMBIE 9.2 8.5 7.9 7.3 6.8 6.4 5.9 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Aug 9, 10:55 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 9, 10:55 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 1055 AM CDT TUE AUG 9 2011 .UPDATE... UPPER LOW MOVING TOWARD NORTHERN LAKE SUPERIOR THIS MORNING. THICKER CLOUDS ASSOC ON THE WEST SIDE OF THIS SYSTEM IN COLD ADVECTION ALSO SHIFTING EAST OF THE FCST AREA. HOWEVER...SOUNDING PROFILES FROM NAM/GFS INDICATE CONSIDERABLE AMOUNT OF 850 MB MOISTURE AROUND. WITH CONVECTIVE TEMPS IN THE MID TO UPPER 60S CUMULUS WILL FORM IN ANY SUN AREAS...THOUGH DRIER AIR WILL ADVECT SOUTHEAST WITH TIME THROUGH THE AFTN. THIS WILL LIMIT CU EXTENT IN DVL BASIN. SKIES WILL CLEAR THIS EVENING. NORTH-NORTHWEST WIND 10 TO 20 KTS WITH GUSTS 25-30 KTS OVER NW MN TO CONTINUE INTO THE AFTN BEFORE DIMINISHING LATE AS SYSTEM MOVES AWAY. HIGH TEMPS PLEASANT IN THE UPPER 60S TO LOWER 70S. && .AVIATION... MVFR CLOUDS WILL SLOWLY EXIT BDE-BJI-FFM AREAS BY EARLY AFTN...LEAVING A SCT TO BKN DECK THIS AFTN RED RIVER EASTWARD THIS AFTN. NORTH TO NORTHWEST WINDS 10 TO 20 KTS WILL CONTINUE BEFORE DIMINISHING LATE THIS AFTN/EVE TO LIGHT. && .PREV DISCUSSION... /ISSUED 247 AM CDT TUE AUG 9 2011/ DISCUSSION... THE NEXT SYSTEM AND PRECIP CHANCES THURSDAY/FRIDAY WILL BE THE PRIMARY FORECAST PROBLEM. LOW PRESSURE CONTINUES TO SPIN OVER ONT THIS MORNING...WITH A DECENT GRADIENT STILL BRINGING NORTH WINDS AROUND 10 TO 15 MPH AND SOME CLOUDS IN THE NORTHERN CWA. CLOUDS WILL CLEAR OUT FROM WEST TO EAST AS THE LOW PULLS AWAY AND HIGH PRESSURE BUILDS INTO THE PLAINS. CONDITIONS SHOULD REMAIN FAIRLY QUIET THROUGH TODAY AND WEDNESDAY WITH NORTHWESTERLY FLOW ALOFT AND HIGH PRESSURE OVER THE PLAINS STATES AND MISSISSIPPI VALLEY. TEMPS WILL BE A BIT COOLER...WITH SOME HIGHS IN THE UPPER 60S IN THE EAST WHERE CLOUDS WILL HANG AROUND AND OTHER LOCATIONS IN THE LOWER 70S. LOWS TONIGHT AND WEDNESDAY NIGHT WILL DROP DOWN MAINLY INTO THE 50S...WITH HIGHS A BIT WARMER IN THE MID TO UPPER 70S ON WEDNESDAY. THE NEXT UPPER TROUGH WILL BEGIN TO ENTER THE NORTHERN ROCKIES WEDNESDAY NIGHT AND INTO THURSDAY. MODELS ARE ALL IN PRETTY GOOD AGREEMENT ON BEGINNING TO BRING THE UPPER TROUGH OUT INTO THE NORTHERN PLAINS THURSDAY NIGHT. THE MODELS HAVE BEEN TRENDING SLOWER AND STRONGER WITH THE PROGRESSION OF THE SYSTEM. PREVIOUS SHIFTS ALREADY HAD EXTENDED POPS INTO FRIDAY NIGHT SO MADE ONLY MINOR TWEAKS TO IMPROVE INTERSITE CONSISTENCY. WILL CONTINUE TO KEEP THE 20-30 POPS GOING FOR THURSDAY AS RETURN FLOW STARTS TO BRING 1000 PLUS J/KG CAPE VALUES BACK INTO THE AREA. CONTINUED TO KEEP THE HIGHEST POPS FOR THURSDAY NIGHT INTO FRIDAY AS THE MAIN UPPER SHORTWAVE COMES OUT BEFORE SHOWERS START TO TAPER OFF FRIDAY NIGHT. TEMPS WILL CONTINUE TO BE SLIGHTLY BELOW CLIMO AVERAGES. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && RIDDLE/JR
Hazardous weather outlook, Aug 9, 5:42 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 542 AM CDT TUE AUG 9 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-101045- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 542 AM CDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ACROSS A FEW RIVER FORECAST POINTS ACROSS THE SOUTHERN RED RIVER VALLEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE THURSDAY AND INTO FRIDAY AS AN UPPER LEVEL SYSTEM MOVES OUT INTO THE PLAINS. EXACT SEVERITY AND PLACEMENT IS STILL UNCERTAIN AT THIS POINT...STAY TUNED FOR DETAILS. MINOR FLOODING WILL CONTINUE ACROSS A FEW RIVER FORECAST POINTS ACROSS THE SOUTHERN RED RIVER VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.